# SDR UPS00233177

- Difficulty date: June 13, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  ENGINE NR 1 THRUST REVERSER LOWER DOOR INNER SKIN CRACKED AT MID SECTION .   DYE PENETRANT INSPECTION CARRIED OUT TO LOCATE ENDS IAW B727 SOP D6- 51702, SECTION 20-20-02. RESULTS; ENDS MARKED & STOP DRILLED.  CRACK FOUND TO BE CONTAINED WITHIN STOP DRILL HOLES. REPAIR CARRIED OUT  IAW SRM CHP.78-30-01.FIG 201.
